# SDR FDEA2020050430885

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,551 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPT. SHEAR WEB HAS CORROSION, BETWEEN LBL.34", AND LBL.46", FROM BS.   1711, TO BS. 1715. REMOVED CORR ON SHEAR WEB 1711 TO 1715 LBL34 AND LBL46 IAW B757 SRM 51-10-02.   LOWEST REMAINING .052 FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-60-51-2R REP 2.   REPAIRED AREA IAW B757 SRM 53-60-51-2R REP 2 ALT 1
